Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pain from belly button to vagina. Taken pills for UTI and yeast infection. Is it an STD?

I have had a pain from my belly button to my vagina for going on two weeks now, since I had mutual masturbation with a man. I went to the doctor and i told the doctor i wash t sexually active (i didn t considering finger play to be sexually active,) so i urinated in a cup and she gave me a pill for yeast infection and pills for a uti/ bladder infection . i took it starting last tuesday, today is monday and i m still in pain, and i ve used up all my pills. do i have an std?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there Young lady.

It does appear to me that due to the 'mutual masturbation' you may have developed some sort of UTI that has led onto some sort of cystitis (ascending infection affecting the bladder) & hence the discomfort you are experiencing.

All the medications you have been prescribed are all good..continue taking them.

In addition, may i suggest drinking some beer (alcoholic or not depending on your preferences) & following it up with lots of water. This will help flush out the infection & help void the bladder.
In addition a urinary alkalinser eg citralka taken 2-3 times/ day as per your pharmacists' instructions may help.

If you still have pain, get an abdominal USG (ultrasound) done & go visit a surgeon.

No i dont think you have an STD!

Wish you continued good health! Cheers!!

Dr Praveen Rodrigues MD
Vikram Hospital, Bangalore, India

Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor